# SDR SWIA200717893

- Difficulty date: January 15, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,294 hours, 7,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD STAIR SUPPORT WEB CRACKED IN RADIUS BETWEEN SECOND AND THIRD STEP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER AND ANGLES IAW REO 601R-52-11-702 REV A.
